# SDR UIEA2020021310237

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,088 hours, 17,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG PRV EICAS MSG.( MSG CLEARED AND OPS CHECK NORMAL AT THIS TIME IAW FIM 36-10 FT 847 AND AMM 71-00-00. )
